# SDR IPXA2023081352701

- Difficulty date: August 2, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 68,417 hours, 22,826 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 457T41012
- Part serial: NSN
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - FOUND MAIN DECK CARGO RESTRAINT FLOOR ADAPTER FITTING BROKEN AT STA ( 870 & 890 ) RBL47.5 & STA890 BL0 & STA ( 999 & 1087 & 1131 ) LBL47.5 TTL: 6EA(REPLACE) I.A.W AMM 25-57-05-404-006 AND AMM 25-58-01-404-005 REV.139 RESTORED MAIN DECK CARGO HANDLING JOB COMPLETED AND CONDITION CHECK NORMAL.  FOUND MAIN DECK CARGO RESTRAINT FLOOR ADAPTER FITTING BROKEN AT STA ( 870 & 890 ) RBL47.5 & STA890 BL0 & STA ( 999 & 1087 & 1131 ) LBL47.5 TTL: 6EA(REPLACE) REVIEW COMPLETE
